# SDR CALA2017090103010

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 28,738 hours, 9,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON SEAT END CAPS (ARM REST) ROWS 25 THROUGH 30 ARE INOP AND RH OVERHEAD BINS ROWS 22, 24, 27, 30, 32, AND 36 ARE INOP.. REMOVED AND REPLACED THE BATTERY PACK FOR EEL POWER SUPPLY M1670 .  SEAT-MOUNTED EEL LIGHTS CHECK OK.
